# SDR SWIA202158471

- Difficulty date: March 11, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ FORWARD FORMER HAS CORROSION AT THE TOP AND LOWER ENDS. (MARKED)     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED FWD FORMER ON PAX DOOR. REF: SRM 51-42-06-001-001 (A01), DWG 601R31702 REV. N, AND CRJ 900 SRMS 51-42-21-001-001 (A01), 51-42-06-001-001-A01. NO DEFECTS NOTED. PRESSURE CHECK GOOD AT THIS TIME. SEE CONTINUE CARD FOR DETAILS. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR / COMPLIED WITH SKYWEST FORM M-337
